Relative controllability of linear dynamic sytems with lag
Doklady Akademii Nauk, Tome 174 (1967) no. 6, pp. 1260-1263
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1967_174_6_a6,
author = {F. M. Kirillova and S. V. Churakova},
title = {Relative controllability of linear dynamic sytems with lag},
journal = {Doklady Akademii Nauk},
pages = {1260--1263},
year = {1967},
volume = {174},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1967_174_6_a6/}
}
F. M. Kirillova; S. V. Churakova. Relative controllability of linear dynamic sytems with lag. Doklady Akademii Nauk, Tome 174 (1967) no. 6, pp. 1260-1263. http://geodesic.mathdoc.fr/item/DAN_1967_174_6_a6/